# SDR FDEA202412071824

- Difficulty date: December 7, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A52371123205
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING AT FRAME 24 PER EO NO : E6-  5230-E0378588A P5. REPLACED MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING AT FRAME 24 LONGN 1~3 PER   FEDEX E.O NO :E6-5230-E0378588 A P5 , SEQ NO :1115 , TITLE :DOORS-CARGO DOOR/HYD SYS -   DETAILED VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR (MDCD) ACTUATOR BEARING   FITTING AT FRAME 23 AND 24- AOT A52W016-24 THE REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100 AND DETAIL REPAIR INSTRUCTIONS/ DETAIL INFORMATION .    NOTE:THIS SDR INSTEAD OF 24-1798 THAT TYPED ERROR AT 4B.
